# SDR HEEA0012780

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DOESN'T POWER UP. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT RECEIVING AND IDENT LIGHT BLINKS.  SWAPPED V101 CAVITY TUBE.  NO HELP.
